# SDR 2001UALA02155

- Difficulty date: October 20, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 8,787 hours, 3,077 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTING OXYGEN LEVEL AT 20 PSI AND CONFIRMED NO OXYGEN AT THE MASK.  MAINTENANCE WAS UNABLE TO DUPLICATE THE CAUSE OF LOSS OF OXYGEN PRESSURE.  THE O2 BOTTLE WAS REPLACED SINCE IT HAD FALLEN BELOW 100 PSI.
